RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 2019, Volume 64, Issue 4, Pages 798–810 (Mi tvp5206)  

Tail dependence under sample failures

M. Ferreiraabc, H. Ferreirad

a Center of Mathematics of Minho University
b Center for Computational and Stochastic Mathematics of University of Lisbon
c Center of Statistics and Applications of University of Lisbon, Portugal
d Universidade da Beira Interior, Centro de Matemática e Aplicações (CMA-UBI), Covilhã, Portugal

Funding Agency Grant Number
Fundação para a Ciência e a Tecnologia UID/MAT/00013/2013
UID/Multi/04621/2019
UID/MAT/00006/2019
PTDC/MAT-STA/28243/2017
UID/MAT/00212/2019
The first author was supported by Portuguese Funds through FCT — Fundação para a Ciência e a Tecnologia within the Projects UID/MAT/00013/2013 of Centre of Mathematics of the University of Minho, UID/Multi/04621/2019 of Center for Computational and Stochastic Mathematics, UID/MAT/00006/2019 of Centre of Statistics and its Applications and PTDC/MAT-STA/28243/2017. The second author was partially supported by the research unit UID/MAT/00212/2019 — FCT (Fundação para a Ciência e a Tecnologia).


DOI: https://doi.org/10.4213/tvp5206

Full text: PDF file (458 kB)
First page: PDF file
References: PDF file   HTML file

Received: 03.01.2018
Revised: 11.07.2018
Accepted:13.12.2018

Citation: M. Ferreira, H. Ferreira, “Tail dependence under sample failures”, Teor. Veroyatnost. i Primenen., 64:4 (2019), 798–810

Citation in format AMSBIB
\Bibitem{FerFer19}
\by M.~Ferreira, H.~Ferreira
\paper Tail dependence under sample failures
\jour Teor. Veroyatnost. i Primenen.
\yr 2019
\vol 64
\issue 4
\pages 798--810
\mathnet{http://mi.mathnet.ru/tvp5206}
\crossref{https://doi.org/10.4213/tvp5206}


Linking options:
  • http://mi.mathnet.ru/eng/tvp5206
  • https://doi.org/10.4213/tvp5206
  • http://mi.mathnet.ru/eng/tvp/v64/i4/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:16
    References:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019